# SDR CA000209025

- Difficulty date: November 23, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 4,692 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolt
- Part number: AN24
- Condition: Cracked
- Location: Crew Seats
- Part time: 47,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT BACK PIVOT BOLTS ARE REMOVED FOR INSPECTION AND CRACKS ARE FOUND AT THE FILLET BETWEEN THE BOLT HEAD AND SHANK.  THESE BOLTS ARE FOUND ON THE VERTICALLY ADJUSTABLE SEATS FITTED TO 150 AND 152 AIRCRAFT.
